Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 44, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 7, 2011, 7:31 PM MDT for Box Elder County, Juab County, Tooele County, Utah. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2011, 7:31 PM MDT (01:31 UTC)
- Expired
- Jul 7, 2011, 8:00 PM MDT
- In force
- 29 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Box Elder County, UT, Juab County, UT, Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 94 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 1.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812
WUUS55 KSLC 080131
SVRSLC
UTC003-023-045-080200-
/O.NEW.KSLC.SV.W.0044.110708T0131Z-110708T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
731 PM MDT THU JUL 7 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BOX ELDER COUNTY IN UTAH
NORTH CENTRAL JUAB COUNTY IN UTAH
CENTRAL TOOELE COUNTY IN UTAH
* UNTIL 800 PM MDT
* AT 727 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 20 MILES NORTH OF KNOLLS TO 13
MILES NORTH OF FISH SPRINGS WILDLIFE REFUGE...MOVING EAST AT 20
MPH.
* LOCATIONS IN THE WARNING INCLUDE...
KNOLLS AND CLIVE
WINDS IN EXCESS OF 60 MPH WERE REPORTED ALONG I-80 AT MILE POST 29
WITH THIS LINE OF STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4132 11256 4064 11251 3992 11277 3969 11322
3977 11387 4043 11343 4120 11331
TIME...MOT...LOC 0130Z 269DEG 18KT 4101 11333 4004 11334
$$
PW1 follow-up statement
641
WWUS55 KSLC 080154
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
754 PM MDT THU JUL 7 2011
UTC003-023-045-080202-
/O.EXP.KSLC.SV.W.0044.000000T0000Z-110708T0200Z/
JUAB UT-TOOELE UT-BOX ELDER UT-
754 PM MDT THU JUL 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOX ELDER...
CENTRAL TOOELE AND NORTH CENTRAL JUAB COUNTIES WILL EXPIRE AT 800 PM
MDT...
THE STORMS HAVE WEAKENED AND ARE NO LONGER SEVERE. THEREFORE THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...WIND GUSTS TO AROUND 40 MPH ARE STILL POSSIBLE WITH THESE
STORMS.
LAT...LON 4132 11256 4064 11251 3992 11277 3969 11322
3977 11387 4043 11343 4120 11331
TIME...MOT...LOC 0152Z 269DEG 18KT 4101 11318 4004 11320
$$
PWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:59 PM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 7, 3:59 PM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 359 PM MDT THU JUL 7 2011 .SYNOPSIS...HIGH PRESSURE ALOFT JUST EAST OF THE FOUR CORNERS REGION WILL SHIFT EAST INTO THE PLAINS STATES THIS WEEKEND. THE SOUTHWEST FLOW ALOFT THAT REPLACES THE HIGH PRESSURE WILL BRING A GRADUAL DRYING TREND TO THE REGION BEGINNING EARLY NEXT WEEK. && .DISCUSSION...HIGH PRESSURE REMAINS CENTERED NEAR THE FOUR CORNERS REGION THIS AFTERNOON. AMPLE MOISTURE REMAINS ACROSS UTAH WITH PRECIPITABLE WATER VALUES OF 0.8 INCHES OR GREATER ACROSS THE AREA. THUNDERSTORMS HAVE DEVELOPED ACROSS A GOOD PORTION OF THE AREA TODAY DUE TO INSTABILITY AND SOME FORCING ASSOCIATED WITH A WEAK DISTURBANCE MOVING ACROSS NORTHERN UTAH. GIVEN THE AMOUNT OF MOISTURE IN THE AIRMASS...SOME OF THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. EXPECT THUNDERSTORMS TO CONTINUE LATE INTO THE NIGHT AHEAD OF ANOTHER SHORTWAVE DISTURBANCE WHICH WILL BRUSH NORTHERN UTAH TONIGHT AND FLATTEN THE RIDGE. CONVECTION SHOULD BE SUPPRESSED A BIT ACROSS FAR NORTHERN UTAH TOMORROW BEHIND THE PASSING SHORTWAVE. OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN ACROSS THE REMAINDER OF THE CWA. THE RIDGE WILL GRADUALLY SHIFT EASTWARD OVER THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. THIS WILL BE DUE TO A TROUGH WHICH WILL CARVE INTO THE WEST COAST. EXPECT A GRADUAL DRYING TREND FROM THE WEST DURING THIS TIME. A MUCH DRIER AIRMASS SHOULD BE IN PLACE BY MIDWEEK...WITH WARMER TEMPERATURES DUE TO INCREASING SOUTHWEST FLOW AND DECREASE IN CLOUD COVER. && .HYDROLOGY...FLOOD WARNINGS CONTINUE FOR THE LOGAN RIVER...SPRING CREEK...LITTLE COTTONWOOD CREEK AND THE SOUTH SLOPES OF THE UINTA MOUNTAINS. CONCERN THE NEXT COUPLE OF DAYS WILL BE THE THREAT OF HEAVY CONVECTIVE RAINFALL ON ALREADY SWOLLEN RIVERS OVER NRN UTAH. CONVECTION WILL PICK UP OVER THE NORTH THIS EVENING AS A WEAK UPPER LEVEL WEATHER DISTURBANCE MOVES EAST ACROSS THE REGION. THE POTENTIAL FOR HEAVY RAINS WILL CONTINUE ACROSS NORTHEAST UTAH INTO FRIDAY. ANY HEAVY RAIN THAT DOES FALL ON A GIVEN DRAINAGE COULD PRODUCE A BRIEF PERIOD OF FLOODING...OR ENHANCE ANY FLOODING THAT ALREADY EXISTS. EXPECT AREA RIVERS TO CONTINUE TO RUN VERY HIGH WELL INTO NEXT WEEK. A DOWNWARD TREND IN FLOWS WILL BECOME MORE EVIDENT NEXT WEEK AS THE SNOW PACK CONTINUES TO MELT AWAY. IN ANY EVENT...RIVERS WILL CONTINUE TO FLOW VERY FAST AND VERY COLD WELL THROUGH JULY. EXTREME CAUTION IS URGED NEAR ANY NORTHERN UTAH WATERWAYS. && .AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL THROUGH THE REST OF THIS AFTERNOON AND THIS EVENING. THERE IS A 40 PERCENT CHANCE OF A SHOWER CROSSING THE AIRFIELD BETWEEN 22Z AND AND 00Z AND AGAIN LATER IN THE NIGHT AFTER 04-05Z...AND THERE IS A 20 PERCENT CHANCE OF A THUNDERSTORM DURING THESE TIMES. THE MOST LIKELY IMPACT FROM THE SHOWERS WOULD BE GUSTY OUTFLOW WINDS THAT WOULD LIKELY BLOW FROM THE SOUTHWEST. IF THE SHOWERS DO NOT BRING A WIND SHIFT...THE PREVAILING NORTHERLY WINDS ARE EXPECTED TO SHIFT TO THE SOUTHEAST BETWEEN 03Z AND 05Z. && .FIRE WEATHER...SHOWERS AND THUNDERSTORMS HAVE FORMED OVER THE MAJORITY OF THE STATE. WITH A VERY MOIST AIRMASS IN PLACE...HEAVY RAIN IS ASSOCIATED WITH THESE STORMS. CONVECTION IS EXPECTED TO CONTINUE TO DEVELOP INTO THE EVENING HOURS AS A DISTURBANCE CROSSES THE STATE. DEEP MOISTURE WILL RESULT IN THUNDERSTORM DEVELOPMENT AGAIN TOMORROW AFTERNOON. MOISTURE WILL LINGER THROUGH THE WEEKEND...AND EARLY INTO NEXT WEEK BEFORE DRIER AIR BEGINS TO MAKE ITS WAY INTO THE STATE. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && CHENG/WILENSKY/HOSENFELD FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 7, 4:05 PM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 405 PM MDT THU JUL 7 2011 UTZ001>016-019>021-517-518-WYZ021-081300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 405 PM MDT THU JUL 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT FLOWS ON RIVERS ACROSS THE NORTHERN AND CENTRAL OUTLOOK AREA WILL REMAIN AT ELEVATED LEVELS TODAY...WITH A FEW OF THESE RIVERS REMAINING NEAR OR ABOVE FLOOD STAGE. IT IS IMPORTANT TO NOTE THAT FLOWS THROUGH MANY WATERWAYS REMAIN COLD...SWIFT AND POWERFUL...EVEN THOSE THAT ARE BELOW FLOOD STAGE. THIS COMBINATION IS DANGEROUS NOT JUST FOR CHILDREN...BUT ADULTS AS WELL. HYPOTHERMIA CAN QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE TEMPERATURES...SIGNIFICANTLY LIMITING YOUR ABILITY TO RESCUE YOURSELF. THE ABUNDANT MOISTURE ACROSS THE GREAT BASIN WILL CONTINUE TO RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MAINLY CENTRAL AND SOUTHERN UTAH. THE POTENTIAL FOR LOCALLY HEAVY RAIN WILL EXIST WITH SOME OF THE STRONGER SHOWERS AND STORMS THIS AFTERNOON. A WEAK WEATHER DISTURBANCE WILL ROLL EAST ACROSS NORTHERN AND CENTRAL UTAH THIS EVENING. THIS FEATURE WILL GENERATE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN UTAH. LOCALLY HEAVY RAINFALL COULD DEVELOP OUT OF THE STRONGER THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RIVERS WILL CONTINUE A GRADUAL DOWNWARD TREND IN FLOWS OVER THE NEXT SEVERAL DAYS. A FEW OF THE RIVERS ACROSS NORTHERN UTAH MAY REMAIN NEAR OR SLIGHTLY ABOVE FLOOD STAGE THROUGH THE WEEKEND. ALL RIVERS ACROSS NORTHERN UTAH WILL CONTINUE TO FLOW FAST AND COLD THROUGH NEXT WEEK. THE HIGH PRESSURE THAT HAS PARKED NEAR THE FOUR CORNERS THIS WEEK WILL FINALLY SHIFT EAST INTO THE PLAINS STATES THIS WEEKEND. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXIST ON SATURDAY...THEN A GRADUALLY DRYING TREND WILL BEGIN LATE SUNDAY. SIGNIFICANTLY DRIER AIR WILL MOVE INTO THE REGION BY MIDWEEK. TEMPERATURES WILL CLIMB EARLY IN THE WEEK...WITH MOST LOCATIONS EXPERIENCING TEMPERATURES AT OR ABOVE NORMAL HEADING INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 7, 2:10 PM MDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 210 PM MDT THU JUL 7 2011 UTZ004-006-008-010-072045- SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT- 210 PM MDT THU JUL 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASATCH...EXTREME SOUTHWESTERN SUMMIT...EXTREME EASTERN SALT LAKE AND NORTHERN UTAH COUNTIES UNTIL 245 PM MDT... AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AMERICAN FORK...OR 10 MILES NORTHWEST OF PROVO...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PLEASANT GROVE... MT TIMPANOGOS... LINDON... CEDAR HILLS AND ALPINE... SUNDANCE... DEER CREEK STATE PARK... MIDWAY... CHARLESTON AND HEBER CITY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4063 11150 4045 11133 4023 11180 4038 11193 TIME...MOT...LOC 2010Z 235DEG 25KT 4036 11176 KRUSE
Special weather statement, Jul 7, 4:12 PM MDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
412 PM MDT THU JUL 7 2011
UTZ003-005-072315-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-SALT LAKE AND TOOELE VALLEYS
UT-
412 PM MDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOELE COUNTY UNTIL 515
PM MDT...
AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DUGWAY...MOVING NORTHEAST
AT 15 MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DUGWAY...
A WIND GUST TO 55 MPH WAS OBSERVED WITH THIS STORM AS IT MOVED
ACROSS PORTIONS OF SOUTHERN TOOELE COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4012 11321 4051 11289 4017 11240 3990 11281
3991 11286
TIME...MOT...LOC 2212Z 219DEG 13KT 4008 11294
KRUSESpecial weather statement, Jul 7, 6:20 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 620 PM MDT THU JUL 7 2011 UTZ006-009-010-080100- WASATCH MOUNTAIN VALLEYS UT-WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA MOUNTAINS UT- 620 PM MDT THU JUL 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASATCH...SOUTHERN SUMMIT AND NORTHWESTERN DUCHESNE COUNTIES UNTIL 700 PM MDT... AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF FRANCIS...OR 13 MILES EAST OF HEBER CITY...MOVING NORTHEAST AT 15 MPH. WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WOODLAND AND FRANCIS... A WIND GUST TO 45 MPH WAS REPORTED AT THE HEBER CITY AIRPORT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4082 11114 4058 11075 4030 11115 4046 11142 TIME...MOT...LOC 0020Z 214DEG 15KT 4045 11115 KRUSE
Special weather statement, Jul 7, 6:25 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
625 PM MDT THU JUL 7 2011
UTZ005-080130-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
625 PM MDT THU JUL 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX ELDER AND
WESTERN TOOELE COUNTIES UNTIL 730 PM MDT...
AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
MONTELLO TO IBAPAH...AND MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
LUCIN...
BONNEVILLE SALT FLATS...
KNOLLS...
INTERSTATE 80 FROM THE UTAH NEVADA BORDER EAST TO NEAR CLIVE
A WIND GUST TO NEAR 50 MPH WAS JUST REPORTED AT WENDOVER AIRPORT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4134 11406 4140 11304 4004 11294 3995 11404
4049 11407
TIME...MOT...LOC 0024Z 274DEG 25KT 4128 11396 4002 11396
KRUSELocal storm report, Jul 7, 6:54 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
654 PM MDT THU JUL 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
07/07/2011 M60.00 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR
0640 PM TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
07/07/2011 M59.00 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR
&&
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:20 PM MDT | Special Weather Statement | SLC | Wasatch | 40 min |
| Jul 7, 6:25 PM MDT | Special Weather Statement | SLC | Tooele | 65 min |
| Jul 7, 6:49 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Juab, Tooele | 41 min |
| Jul 8, 3:41 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 3 hr |
| Jul 8, 4:54 PM MDT | Special Weather Statement | SLC | Cache | 51 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.